advertisement
Question
Posted by: anon | 2007/07/16

Headache and propain

Dear Doctor,

Thanks for the informative reply, could you please tell me what effect the Propain would have on my health due to me taking 2 a day every day over a long period.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Anon,

Please go to the following website, where it lists all the possible side-effects of the different ingredients in Propain - http://www.adcock.co.za/Resources/ProductDocs/Propain%20Forte%20Tabs%20%20Caps.pdf

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Burns | 2007/07/16

ek sukkel verskriklik met hoofpynne ek neem partykeer meer as 2 tablette n dag.ek het my nek seer gemaak op skool en van daar af sukkel ek baie.ek is 29jaar oud

Reply to Burns

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement